# SDR GTIA2025081139040

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 17,438 hours, 7,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 12,000 FEET FUMES NOTICED. PACK ONE OFF CLEARED THE FUMES NO ODOR FROM PACK 2 APPEARS TO BE LIMITED TO COCKPIT ONLY. DESCRIPTION OF ODOR/FUMES: PERSISTENT, OIL/BURNING OIL SMELL. APPARENT CABIN SOURCE: UNKOWN, FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-TROUBLESHOOTING ACCOMPLISHED IAW TSM 05-50-00-810-831-A. CABN ODOR ISOLATED ODOR TO TYPE 2, POSSIBLE SOURCE ENG 1 BLEED IAW TSM 05-50-00-810-831-A, LEVEL A DECONTAMINATION ACCOMPLISHED PER AMM 21-00-00-615-802. SEE LOG PAGE 3376615-2,3376616-1 AND 3376616-2 FOR DISPOSITION.
